I have been taking Lamictal for about a year and a half and Lexapro for a year. The past few months I have noticed I am having weight gain. I don't understand why I am gaining weight because I am a very active person. I go to the gym almost every day and work out for at least 30 minutes or an hour if I take an aerobics class. Some of my weight gain could possibly be muscle since I work out a lot, but I don't think it all is because my jeans no longer fit and I've had to go up a size. Also the muscle tone I had been gaining from working out itsn't as noticible anymore. Its like I have a layer of fat over it. I know it can't be my diet because I usually eat pretty well. I have never had weight problems before so I don't know how to deal with this. I am thinking it could possibly be the Lexapro because I have heard some antidepressants can cause weight gain. The thing I don't understand though is if it is caused by my meds than why am I just now experiencing it? Does certain side effects take longer to show up or does long term use of the drug cause increased side effects? Has anyone experienced this problem with either of these drugs? I can't quit taking my seizure med obviously, but I don't think I really need the Lexapro anymore since the main reason my neuro put me on it was because Keppra made me so depressed and irritable. I haven't taken Keppra in almost a year so I don't believe I need Lexapro anymore. Does anyone have any input on this?